# SDR SIMA200228203

- Difficulty date: October 9, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LAVATORY SMOKE DETECTOR LIGHT CAME ON DURING DESCENT.  CREW REPORTED NO SMOKE.  MAINTENANCE CLEANED THE LAVATORY SMOKE DETECTOR OF DUST.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
